Alert archive / Tennessee / Red Flag Warnings in 2010
Red Flag Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this red flag warning at Oct 23, 2010, 11:50 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2010, 11:50 AM CDT (16:50 UTC)
- Expired
- Oct 23, 2010, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
The text
As transmitted, in the capitals the NWS used until 2016.
381 WWUS84 KOHX 231650 RFWOHX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1150 AM CDT SAT OCT 23 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM TODAY... .AN UNUSUALLY DRY AIR MASS HAS SETTLED INTO MIDDLE TENNESSEE TODAY...WITH A STRONG PRESSURE GRADIENT CAPABLE OF PRODUCING WIND GUSTS OF UP TO 20 TO 25 MPH THIS AFTERNOON WILL BE IN PLACE. WITH TEMPERATURES WARMING THIS AFTERNOON INTO THE LOWER 80S HIGHLAND DISTRICT NORTH AND HIGHLAND DISTRICT SOUTH...AND INTO THE MID 70S ACROSS CUMBERLAND DISTRICT NORTH...MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES ARE FORECAST TO BE GENERALLY BETWEEN 20 AND 25 PERCENT. TNZ400-501-502-232300- /O.NEW.KOHX.FW.W.0003.101023T1650Z-101023T2300Z/ CUMBERLAND DISTRICT (NORTH)-HIGHLAND RIM DISTRICT (NORTH)- HIGHLAND RIM DISTRICT (SOUTH)- 1150 AM CDT SAT OCT 23 2010 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. THIS RED FLAG WARNING IS IN EFFECT FOR CUMBERLAND DISTRICT NORTH... HIGHLAND RIM DISTRICT NORTH...AND HIGHLAND RIM DISTRICT SOUTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 31
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this red flag warning went out at Oct 23, 10:58 AM CDT, 52 minutes earlier.
Area forecast discussion, Oct 23, 10:58 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1058 AM CDT SAT OCT 23 2010 .UPDATE... INCREASED HIGH TEMPS TDAY...INTO THE LWR 80S W OF PLAT. EASTERLIES ALONG THE GULF COAST WL LIMIT MOISTURE TRANSPORT NORTH. VERY DRY B/L ACR MID TN WITH BORDERLINE RED FLAG CRITERIA MET...FACTORING IN A 10-15 MPH WIND. POSSIBLE RED FLAG CONDITIONS THIS AFTERNOON. && .PREV DISCUSSION... /ISSUED 640 AM CDT SAT OCT 23 2010/ AVIATION... VFR CONDITIONS EXPECTED AT BOTH TAF SITES THROUGH 12Z SUN. DEPARTING HIGH PRESSURE ALLOWING FOR WINDS TO BECOME MORE SOUTHERLY AND GUSTY IN THE AFTERNOON...ESPECIALLY AT BNA. INCREASING HIGH CLOUD COVER FOR THE MOST OF THE PERIOD...THEN MORE MID CLOUDS LATE TOWARD 12Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, Oct 23, 5:31 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 531 AM CDT SAT OCT 23 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-241030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 531 AM CDT SAT OCT 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 07
Nearby
Red Flag Warnings in Tennessee, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.